# SDR 2000ZZZX629

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3659R
- Make and model: Piper PA 28-180
- Aircraft serial: 285762
- Engine: Lyc O360A4A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer Cup
- Part number: SL14995
- Condition: Broken
- Location: Push Rod Housing
- Part time: 346 hours
- Component: SLC36100B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ANNUAL INSPECTION, ROCKER COVERS REMOVED FOR GASKET LEAKS.  FOUND PUSH ROD RETAINERS ON NR 1 AND NR 2 CYLINDERS BROKEN.  THESE WERE SUPERIOR MILLENIUM CYLINDERS WITH 346 HRS SINCE NEW.  SUBMITTER STATED PROBLEM IS BELIEVED TO BE INSUFFICIENT SURFACE AREA FOR THE RETAINER TO SEAT AGAINST.
